Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 83, NWS Kansas City, MO

June 8, 2005Caldwell County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 8, 2005, 11:17 AM CDT for Caldwell County, Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2005, 11:17 AM CDT (16:17 UTC)
Expired
Jun 8, 2005, 11:50 AM CDT
In force
33 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Caldwell County, MO

The radar

The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 11:33 AM CDTHAIL 13 Se Hamilton, MODIME TO QUARTER SIZE HAIL REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2764 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 081617
SVREAX
MOC025-081700-
/O.NEW.KEAX.SV.W.0083.050608T1617Z-050608T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1117 AM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALDWELL COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL NOON CDT

* AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  KINGSTON...OR 31 MILES SOUTHWEST OF CHILLICOTHE...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   BRECKENRIDGE BY 1140 AM CDT.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3965 9417 3955 9410 3961 9377 3979 9378

$$

CUTTER
1 follow-up statement
000 
WWUS53 KEAX 081650
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1148 AM CDT WED JUN 8 2005

MOC025-081658-
/O.CAN.KEAX.SV.W.0083.000000T0000Z-050608T1700Z/
CALDWELL MO-
1148 AM CDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR CALDWELL COUNTY HAS BEEN
CANCELLED...

AT 1147 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAS EXITED CALDWELL 
COUNTY...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

QUARTER SIZED HAIL WAS REPORTED WITH THIS STORM 3 MILES SOUTHEAST OF 
HAMILTON. 

LAT...LON 3965 9417 3955 9410 3961 9377 3979 9378

$$

CUTTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 8:23 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 8, 8:23 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 AM CDT WED JUN 8 2005

.DISCUSSION...

QUICK ADJUSTMENT TO THE MORNING FORECAST FOR THUNDERSTORMS THAT HAVE
POPPED UP. WITH THE MOISTURE AXIS IN PLACE ACROSS EASTERN KANSAS AND
FAR WESTERN MISSOURI...AND THE OUT FLOW FROM THE OVERNIGHT MCS IN
NEBRASKA/IOWA HAS...THE LOW LEVEL JET HAS POPPED OF A LINE OF STORMS
ACROSS THE NORTHWEST CORNER OF MISSOURI. THESE STORMS ARE EXPECTED
TO PERSIST THROUGH THE MID MORNING HORUS ACROSS. EXPECTATIONS ARE
THAT THE LOW LEVEL JET THAT HELPED START THESE STORMS SHOULD PUSH
THEM OF THE MOISTURE AXIS LATTER THIS MORNING...LIMITING THEIR LIFE
SPAN. ADJUSTED POPS ACCORDING TO CURRENT RADAR TRENDS...WHICH
INCLUDED BRING CHANCE POPS AS FAR SOUTH AS KANSAS CITY.
HOWEVER...WITHOUT THE SUPPORT OF THE LOW LEVEL JET...CONVECTION AS
FAR SOUTH AS I-70 SHOULD HAVE A HARD TIME SUSTAINING ITSELF.

CUTTER

&&

.PREV DISCUSSION...
335 AM WED...
MAIN FORECAST CONCERN CONTINUES TO FOCUS ON CHANCES OF THUNDERSTORMS
OVER THE NEXT SEVERAL DAYS AS UNSTABLE AIRMASS REMAINS IN PLACE AS
FLOW ALOFT BECOMES MORE SOUTHWESTERLY IN RESPONSE TO DEEPENING SHORT
WAVE TROUGH IN THE WESTERN PART OF COUNTRY.

WATCHING STORMS OVER NORTH CENTRAL NEBRASKA THIS MORNING. BOTH 00Z
AND 06Z RUN OF NAM WANTS TO BRING THESE STORMS SOUTHEAST INTO
NORTHERN HALF OF FORECAST AREA THIS MORNING...THEN DROP IT SOUTH AS
A COMPLEX THIS AFTERNOON. STORMS ARE EXPECTED TO RIDE SOUTH IN AXIS
OF BETTER MOISTURE THAT WILL BE SITTING ACROSS EASTERN KANSAS AND
WESTERN MISSOURI. NAM 800 MB THETA E LINES UP PRETTY WELL WITH
MOISTURE THAT IS APPARENT ON 11-3.9 IR SATELLITE IMAGE. SURFACE
DEWPOINTS ALSO SHOWING BEST MOISTURE POOLED IN EXTREME EASTERN
KANSAS AT THIS TIME. IF THIS COMPLEX DOES DIVE SOUTH THROUGH AREA
TODAY...MAY SEE OUTFLOW BOUNDARY JUST TO OUR SOUTH THIS
EVENING...PROVIDING FOCUS FOR CONVECTION. TRUE FRONT HOWEVER WILL
STILL BE TO OUR NORTHWEST THIS EVENING...SO MAKES FOR A COMPLEX
SITUATION AS TO WHERE HEAVIEST RAIN AND STRONGEST STORMS WILL BE
OCCURRING TONIGHT. WITH SUCH QUESTION MARKS...WILL LEAVE POPS IN
CHANCE CATEGORY FOR NOW.

TRUE FRONT SHOULD STAY JUST TO OUR NORTHWEST ON THURSDAY AND
FRIDAY...REMAINING ALIGNED WITH THE UPPER FLOW. CONVECTIVELY INDUCED
VORTICITY MAXIMA WILL LIKELY BE FACTORS ON WHERE STRONGEST
CONVECTION OCCURS THE NEXT FEW DAYS...BUT PLACEMENT AND TIMING
OF THESE WAVES IS VERY UNCERTAIN...SO WILL KEEP WITH MIDDLE OF THE
ROAD POPS FOR THE TIME BEING.

BY SATURDAY MORNING...SOUTHWEST UPPER WAVE EXPECTED TO BE LIFTING
NORTHEAST INTO CENTRAL PLAINS. WITH STRONG RIDGE HOLDING FIRM OVER
THE EAST COAST...NOT OUT OF THE QUESTION STRONGER STORMS MAY STAY
OVER THE PLAINS DURING THE DAY ON SATURDAY...BUT WITH SHORT WAVE
MOVING INTO NORTHERN PLAINS...SURFACE FRONT MAY BE DRAGGED A LITTLE
FURTHER TO THE EAST BY SATURDAY NIGHT...THUS BRINGING THE POTENTIAL
OF ANOTHER DECENT SEVERE WEATHER OUTBREAK TO NORTHEAST KANSAS AND
NORTHWEST MISSOURI.

REGARDING TEMPERATURES...ONLY SOME MINOR CHANGES MADE OVER THE NEXT
FEW DAYS.  WITH POSSIBILITY OF STORM COMPLEX AND QUITE A BIT OF
CLOUDINESS AS THE DAY PROGRESSES TODAY...WILL LOWER HIGHS A FEW
DEGREES...AND KEEP HIGHS MAINLY IN THE MID AND UPPER 80S THE NEXT
FEW DAYS WITH EXPECTED CONVECTION.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 8, 5:58 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 AM CDT WED JUN 8 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
558 AM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST INTO NORTHERN MISSOURI
THIS MORNING AND IF THEY HOLD TOGETHER...MOVE SOUTH INTO CENTRAL AND
WEST CENTRAL MISSOURI THIS AFTERNOON. EXTREME EASTERN KANSAS MAY ALSO
BE CLIPPED BY THESE STORMS. THERE WILL BE THE POTENTIAL OF SEVERE
WEATHER WITH THESE STORMS...WITH THE MAIN THREAT BEING DAMAGING WINDS
AND HAIL.

A BOUNDARY MAY RESULT FROM THE AFTERNOON THUNDERSTORM ACTIVITY IN
SOUTHERN MISSOURI AND SOUTHEAST KANSAS AND MAY SERVE AS A FOCUS FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT THIS EVENING...THAT MAY AFFECT
AREAS SOUTH OF 50 HIGHWAY. IN ADDITION...A FRONTAL BOUNDARY WILL
LIKELY BE STALLED OVER NORTHEAST KANSAS AND NORTHWEST MISSOURI WHICH
MAY ALSO PROVIDE A FOCUS FOR THUNDERSTORM ACTIVITY TONIGHT. AGAIN
DAMAGING WINDS AND HAIL WOULD BE THE MAIN SEVERE THREAT.

ANY THUNDERSTORMS TODAY AND TONIGHT WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAINFALL IN A SHORT PERIOD OF TIME...SO LOCALIZED FLOODING WILL
ALSO REMAIN A CONCERN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WARM AND HUMID AIR MASS WILL REMAIN OVER CENTRAL AND WESTERN
MISSOURI AND ADJACENT AREAS OF EASTERN KANSAS FROM THURSDAY ON
THROUGH THE WEEKEND. PERIODS OF THUNDERSTORMS WILL BE LIKELY AS UPPER
LEVEL DISTURBANCES MOVE FROM SOUTHWEST TO NORTHEAST OVER THE MID
SECTION OF THE COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN
PLACE...SEVERE STORMS WILL BE A POSSIBILITY. OF PARTICULAR CONCERN
WILL BE SATURDAY NIGHT AND SUNDAY NIGHT AS STRONGER UPPER LEVEL WAVES
MOVE OVER THE REGION.

FLOODING RAINS WILL ALSO BE POSSIBLE...ESPECIALLY DUE TO THE FACT
THAT MANY AREAS HAVE GROUND THAT IS ALREADY SATURATED FROM PREVIOUS
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES TODAY THROUGH
SUNDAY NIGHT.

PC

In the hours before

Special weather statement, Jun 8, 10:15 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1015 AM CDT WED JUN 8 2005

MOZ015-081615-
GRUNDY-
1015 AM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR GRUNDY COUNTY...

AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MELBOURNE...OR 12 MILES WEST OF TRENTON...
MOVING EAST AT 25 MPH.

THIS STORM WILL BE...
  NEAR BRIMSON BY 1020 AM CDT.
  5 MILES NORTH OF EDINBURG BY 1025 AM CDT.
  NEAR TINDALL BY 1040 AM CDT.
  5 MILES SOUTH OF SPICKARD BY 1045 AM CDT.
  NEAR DUNLAP BY 1055 AM CDT.
  NEAR GALT BY 1105 AM CDT.

PEA SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

SF
Special weather statement, Jun 8, 10:26 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 AM CDT WED JUN 8 2005

MOZ006-007-016-081630-
MERCER-PUTNAM-SULLIVAN-
1026 AM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHERN SULLIVAN...PUTNAM AND
EASTERN MERCER COUNTIES...

AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MERCER TO MODENA...
OR ALONG A LINE EXTENDING FROM 21 MILES SOUTHWEST OF SEYMOUR TO 13
MILES NORTH OF TRENTON...MOVING EAST AT 30 MPH.

THESE STORMS WILL BE...
  NEAR RAVANNA BY 1035 AM CDT.
  NEAR POWERSVILLE BY 1045 AM CDT.
  NEAR LUCERNE BY 1050 AM CDT.
  NEAR NEWTOWN BY 1055 AM CDT.
  NEAR UNIONVILLE BY 1120 AM CDT.
  NEAR POLLOCK BY 1125 AM CDT.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

ANOTHER CLUSTER OF THUNDERSTORMS WAS LOCATED FROM NORTH OF UNIONVILLE
TO LEMONS.

THESE STORMS WILL BE
  NEAR GRAYSVILLE BY 1045 AM CDT.

SMALL HAIL...AND WINDS TO 40 MPH ARE EXPECTED WITH THESE STORMS.

SF
Special weather statement, Jun 8, 10:47 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1047 AM CDT WED JUN 8 2005

MOZ008-017-081645-
ADAIR-SCHUYLER-
1047 AM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHERN ADAIR AND SCHUYLER
COUNTIES...

AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
COATSVILLE TO GREEN CASTLE...OR ALONG A LINE EXTENDING FROM 19 MILES
EAST OF SEYMOUR TO 18 MILES WEST OF KIRKSVILLE...MOVING EAST AT 30
MPH.

THESE STORMS WILL BE...
  NEAR COATSVILLE BY 1100 AM CDT.
  NEAR NOVINGER BY 1105 AM CDT.
  NEAR GLENWOOD BY 1110 AM CDT.
  NEAR QUEEN CITY BY 1115 AM CDT.
  NEAR KIRKSVILLE BY 1120 AM CDT.
  NEAR DOWNING BY 1130 AM CDT.

HEAVY RAINFALL...ONE-QUARTER TO ONE-HALF INCH SIZED HAIL...AND WINDS
AROUND 35 MPH ARE EXPECTED WITH THESE STORMS.

SF
Special weather statement, Jun 8, 11:02 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1102 AM CDT WED JUN 8 2005

MOZ014-023-081700-
DAVIESS-LIVINGSTON-
1102 AM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR EASTERN DAVIESS AND NORTHERN
LIVINGSTON COUNTIES...

AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EDINBURG TO
NETTLETON...OR ALONG A LINE EXTENDING FROM 6 MILES EAST OF PATTONSBURG TO
19 MILES WEST OF CHILLICOTHE...MOVING EAST AT 30 MPH.

THESE STORMS WILL BE...
  NEAR LOCK SPRINGS BY 1110 AM CDT.
  NEAR SAMPSEL BY 1115 AM CDT.
  NEAR SPRINGHILL BY 1120 AM CDT.
  NEAR FARMERSVILLE BY 1125 AM CDT.
  NEAR CHULA BY 1135 AM CDT.
  NEAR WHEELING BY 1150 AM CDT.

ONE-QUARTER TO ONE-HALF INCH HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THESE STORMS.

SF
Special weather statement, Jun 8, 11:09 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1109 AM CDT WED JUN 8 2005

MOZ015-016-024-081715-
GRUNDY-LINN-SULLIVAN-
1109 AM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR GRUNDY...NORTHERN LINN AND SULLIVAN
COUNTIES...

AT 1105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
HARRIS TO JAMESPORT...OR ALONG A LINE EXTENDING FROM 15 MILES
NORTHEAST OF TRENTON TO 10 MILES SOUTHWEST OF TRENTON...MOVING
NORTHEAST AT 30 MPH.

THESE STORMS WILL BE...
  NEAR DUNLAP BY 1125 AM CDT.
  NEAR OSGOOD BY 1130 AM CDT.
  NEAR LAREDO BY 1135 AM CDT.
  NEAR GALT BY 1140 AM CDT.
  NEAR HUMPHREYS BY 1150 AM CDT.
  NEAR PURDIN BY 1155 AM CDT.

HEAVY RAINFALL...PEA TO DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE
EXPECTED WITH THESE STORMS.

SF
Local storm report, Jun 8, 11:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1111 AM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             OLATHE                  38.89N 94.81W
06/07/2005  0.75 INCH        JOHNSON            KS   PUBLIC

            3/4 INCH HAIL AND 50 MPH WINDS REPORTED AT RENNER AND
            175TH

&&

MJM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:27 AM CDTSevere Thunderstorm WarningEAXGentry, Nodaway34 min
Jun 8, 11:31 AM CDTSevere Thunderstorm WarningEAXLivingston35 min
Jun 8, 11:55 AM CDTSevere Thunderstorm WarningEAXLinn, Livingston38 min
Jun 8, 12:29 PM CDTFlash Flood WarningEAXLivingston6 hr
Jun 8, 12:54 PM CDTFlash Flood WarningEAXCarroll6 hr
Jun 8, 1:11 PM CDTFlash Flood WarningEAXMacon6 hr
Jun 8, 1:29 PM CDTFlash Flood WarningEAXChariton6 hr
Jun 8, 2:16 PM CDTFlash Flood WarningEAXChariton, Randolph6 hr
Jun 8, 2:39 PM CDTSevere Thunderstorm WarningEAXChariton, Randolph36 min
Jun 8, 3:06 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph28 min
Jun 8, 3:27 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline33 min
Jun 8, 3:54 PM CDTSevere Thunderstorm WarningEAXHoward51 min
Jun 8, 3:57 PM CDTFlash Flood WarningEAXHoward, Saline6 hr
Jun 8, 4:36 PM CDTSevere Thunderstorm WarningEAXCooper, Howard39 min
Jun 8, 4:44 PM CDTSevere Thunderstorm WarningEAXHoward52 min
Jun 8, 5:15 PM CDTSevere Thunderstorm WarningEAXCooper45 min
Jun 8, 5:29 PM CDTFlash Flood WarningEAXCooper6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.